# SDR CALA2023020600346

- Difficulty date: February 6, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 75,713 hours, 15,036 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Damaged
- Location: #2 Brake Unit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO. 2 BRAKE UNIT DAMAGED. NO 2 BRAKE UNIT CHANGED IAW AMM 32-41-08/401. ACCOMPLISHED INSPECTION OF BRAKE ROD CONNECTION , VERIFIED THE CORRECT INSTALATION OF PIN,WASHER AND END CAP SAFETY AND SECURITY.
